MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL LAT LNR G2 36MM; HIP, SEMI-CONSTRAINED, CEMENTED, METAL/CERAMIC/POLYMER + ADDITIVE, POROUS UNCEME

EXACTECH, INC. NV EHXL LAT LNR G2 36MM; HIP, SEMI-CONSTRAINED, CEMENTED, METAL/CERAMIC/POLYMER + ADDITIVE, POROUS UNCEME
Model Number HIP-IMPLANT
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, patient had a revision for an unknown reason.Patient was revised to a cc inlay vitamin e, lippe, ø 32, gr.2 (cat# 142-32-62 / serial# (b)(6)).No further information at this time.
 
Additional Manufacturer Narrative
H2: there is no specific device information provided.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information/reason not reported.These devices are used for treatment not diagnosis.Correction: h6.
 
Event or Problem Description
It was reported that this patient was revised due to repeated dislocations subsequently to premature inlay wear captured in report number 1038671-2023-02272.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.H3 - the cause of the patient¿s dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue tension, implant positioning, and/or implant selection.However, the failure could not be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.Dislocation is a known risk, as outlined in the ifu.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, h4, h6.Mdr section codes updated/corrected: b.The cause of the patient¿s dislocation and subsequent revision reported in cannot be conclusively determined; however, it may be due to soft tissue tension, implant positioning, and/or implant selection.However, the failure could not be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.Dislocation is a known risk, as outlined in the ifu.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
NV EHXL LAT LNR G2 36MM
Common Device Name
HIP, SEMI-CONSTRAINED, CEMENTED, METAL/CERAMIC/POLYMER + ADDITIVE, POROUS UNCEME
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel soza
MDR Report Key18395302
Report Number1038671-2023-03057
Device Sequence Number15631011
Product Code OQI
UDI-Device Identifier10885862537829
UDI-Public10885862537829
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2024
Device Model NumberHIP-IMPLANT
Device Catalogue Number146-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer04/17/2024
01/30/2025
06/13/2025
12/16/2025
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date06/26/2024
02/13/2025
07/07/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown